# SDR 07FDEA04601

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE FOUND CRACK AT 3 AND 9 O'CLOCK POSITION AT RIGHT SIDE   TRUNNION FITTING LOWER LONGERON.   10-30-07    REMOVED AS PER SRM 51-31-01 VOLUME II. LONGERON FABRICATED AS PER FEDEX EA 1-5310-116497, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
